# SDR DL73K000962

- Difficulty date: May 15, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- Aircraft time: 43,939 hours, 36,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT UPPER EMERGENCY FLASHLIGHT INOP.  REPLACED BATTERY.
